Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 6, pp. 755-782.
@article{AIHPC_1998__15_6_755_0,
     author = {Sychev, M.},
     title = {Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {755--782},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {6},
     year = {1998},
     zbl = {0923.49009},
     mrnumber = {1650962},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_6_755_0/}
}
TY  - JOUR
AU  - Sychev, M.
TI  - Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 755
EP  - 782
VL  - 15
IS  - 6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1998__15_6_755_0/
UR  - https://zbmath.org/?q=an%3A0923.49009
UR  - https://www.ams.org/mathscinet-getitem?mr=1650962
LA  - en
ID  - AIHPC_1998__15_6_755_0
ER  - 
%0 Journal Article
%A Sychev, M.
%T Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 755-782
%V 15
%N 6
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_6_755_0
Sychev, M. Young measure approach to characterization of behaviour of integral functionals on weakly convergent sequences by means of their integrands. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 6, pp. 755-782. http://www.numdam.org/item/AIHPC_1998__15_6_755_0/

[1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rat. Mech. Anal., Vol. 86, 1984, pp. 125-145. | MR | Zbl

[2] G. Alberti, A Lusin type theorem for gradients, J. Funct. Anal., Vol. 100, 1991, pp. 110-118. | MR | Zbl

[3] E.J. Balder, A general approach to lower semicontinuity and lower closure in optimal control theory, SIAM J. Control and Optimization, Vol. 22, 1984, pp. 570-598. | MR | Zbl

[4] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal., Vol. 6, 1978, pp. 337-403. | MR | Zbl

[5] J.M. Ball, A version of the fundamental theorem for Young measures,in PDE's and Continuum Models of Phase Transitions, M. Rascle, D. Serre, M. Slemrod, eds., Lecture Notes in Physics 344, Springer-Verlag, 1989, pp. 207-215. | MR | Zbl

[6] J.M. Ball and F. Murat, W1.p-quasiconvexity and variational problems for multiple integrals, J. Funct. Anal., Vol. 58, 1984, pp. 225-253. | MR | Zbl

[7] J.M. Ball and K. Zhang, Lower semicontinuity of multiple integrals and the biting lemma, Proc. Roy. Soc. Edinburgh, Sect A., Vol. 114, 1990, pp. 367-379. | MR | Zbl

[8] A. Cellina, On minima of functionals of gradient: necessary conditions, Nonlinear Analysis TMA, Vol. 20, 1993, pp. 337-341. | MR | Zbl

[9] A. Cellina, On minima of functionals of gradient: sufficient conditions, Nonlinear Analysis TMA, Vol. 20, 1993, pp. 343-347. | MR | Zbl

[10] A. Cellina and S. Zagatti, A version of Olech's lemma in a problem of the Calculus of Variations, SIAM J. Control and Optimization, Vol. 32, 1994, pp. 1114-1127. | MR | Zbl

[11] B. Dacorogna, Weak continuity and weak lower semicontinuity of nonlinear problems, Lecture Notes in Math., Vol. 922, Springer-Verlag, 1982. | MR | Zbl

[12] B. Dacorogna, Direct methods in the Calculus of Variations, Springer-Verlag, 1989. | MR | Zbl

[13] I. Ekeland and R. Temam, Convex analysis and variational problems, Amsterdam, North-Holland, 1976. | MR | Zbl

[14] L.C. Evans and R.F. Gariepy, Some remarks on quasiconvexity and strong convergence, Proc. Roy. Soc. Edinburg, Sect. A, Vol. 106, 1987, pp. 53-61. | MR | Zbl

[15] G. Friesecke, A necessary and sufficient condition for nonattainment and formation of microstructure almost everywhere in scalar variational problems, Proc. Roy. Soc. Edinburgh. Sect. A, Vol. 124, 1994, pp. 437-471. | MR | Zbl

[16] T. Iwaniec and C. Sbordone, On the integrability of the jacobian under minimal hypotheses, Arch. Rat. Mech. Anal., Vol. 119, 1992, pp. 129-143. | MR | Zbl

[17] O. Kalamajska, Oral communication.

[18] D. Kinderlehrer and P. Pedregal, Characterization of Young measures generated by gradients, Arch. Rat. Mech. Anal., Vol. 115, 1991, pp. 329-365. | MR | Zbl

[19] D. Kinderlehrer and P. Pedregal, Weak convergence of integrands and the Young measure representation, SIAM J. Math. Anal., Vol. 23, 1992, pp. 1-19. | MR | Zbl

[20] D. Kinderlehrer and P. Pedregal, Gradient Young measures generated by sequences in Sobolev spaces, J. Geom. Anal., Vol. 4, No. 1, 1994, pp. 59-90. | MR | Zbl

[21] J. Kristensen, Finite functionals and Young measures generated by gradients of Sobolev functions, MAT-REPORT No. 1994-34, August 1994.

[22] M. Krasnoselskij and Y. Rutickij, Convex functions and Orlicz spaces, Groningen, Noordhoff, 1961. | Zbl

[23] K. Kuratowski K. and Ryll-Nardzewski, A general theorem of selectors, Bull. Acad. Polon. Sci., Vol. XIII, No. 6, 1966, pp. 397-403. | MR | Zbl

[24] R.J. Knops and C.A. Stuart, Quasiconvexity and Uniqueness of Equilibrium Solutions in Nonlinear Elasticity, Arch. Rat. Mech. Anal., Vol. 86, No. 3. 1984, pp. 233-249. | MR | Zbl

[25] P. Marcellini, Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals, Manuscripta Math., Vol. 51, 1985, pp. 1-28. | MR | Zbl

[26] J. Maly, Weak lower semicontinuity of polyconvex integrals, Proc. Roy. Soc. Edinburgh., Sect A, Vol. 123, No. 4, 1993, pp. 681-691. | MR | Zbl

[27] C.B. Morrey, Multiple integrals in the Calculus of Variations, Springer-Verlag, 1966. | MR | Zbl

[28] P. Pedregal, Jensen's inequality in the calculus of variations, Differential and Integral Equations, Vol. 7, 1994, pp. 57-72. | MR | Zbl

[29] W. Rudin, Functional Analysis, Tata Mc Graw-Hill, 1985. | MR | Zbl

[30] M. Sychev, Necessary and sufficient conditions in theorems of lower semicontinuity and convergence with a functional, Russ. Acad. Sci. Sb. Math., Vol. 186, 1995, pp. 847-878. | MR | Zbl

[3 1 ] M. Sychev, Characterization of weak-strong convergence property of integral functionals by means of their integrands, Preprint 11, 1994, Inst. Math. Siberian Division of Russ. Acad. Sci., Novosibirsk.

[32] M. Sychev, A criterion for continuity of an integral functional on a sequence of functions, Siberian Math. J., Vol. 36, No. 1, 1995, pp. 146-156. | MR | Zbl

[33] A. Visintin, Strong convergence results related to strict convexity, Comm. Partial Differential Equations, Vol. 9, 1984, pp. 439-466. | MR | Zbl

[34] L.C. Young, Lectures on the Calculus of Variations and Optimal Control Theory, Saunders, 1969 (reprinted by Chelsea, 1980). | MR | Zbl

[35] L.C. Young, Generalized curves and the existence of an attained absolute minimum in the Calculus of Variations. Comptes Rendus de la Société des Sciences et des Lettres de Varsovie, classe III, Vol. 30, 1937, pp. 212-234. | JFM | Zbl

[36] W.P. Ziemer, Weakly differentiable functions, Springer-Verlag, New-York, 1989. | MR | Zbl